# SDR SWAA075434

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 65,787 hours, 49,948 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 500C, RBL 7.  REMOVED AND REPLACED SHEAR TIE PER SRM.
